# SDR CALA2018021600626

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 62,636 hours, 25,938 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 0953
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER INOPERATIVE. HAS A ODOR LIKE CIGARETTE SMOKE.   REMOVED AND REPLACED,  LEAKED CHECKED AND BREWED POT, NO DEFECTS OR LEAKS NOTED.
